# SDR R61A201608140480

- Difficulty date: August 14, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 32,612 hours, 20,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED THAT AFTER THE FOWARD FLIGHT ATTENDANT PSU TEST AND RESET, ROWS 15 C & D AND 16 C & D BLUE RAINBOW LIGHTS WOULD NOT EXTINGUISH.   REMOVED AND REPLACED PRINTED CIRCUIT BOARDS AT SEATS 15 C & D AND 16 C & D PER EMB AMM AND OPS CHECKED GOOD.
